Case reports in gastroenterology · 2020
An Epileptic Patient with Recurrent Hyperbilirubinemia Caused by Gilbert Syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zhang Yaoyao, Jiang Yongli, Yuan Fang, Song Changgeng, Zhao Zhihan, Jiang Wen
Аннотация
Gilbert syndrome (GS) is characterized by intermittent indirect bilirubin elevation. Several antiepileptic drugs (AEDs) impair the liver function to different degrees, such as valproic acid, lamotrigine, phenobarbital, phenytoin, and carbamazepine. Herein, we present the case of a 26-year-old epileptic patient with frequently recurring mild hyperbilirubinemia during taking AEDs. After repeated adjustment of the doses and types of AEDs, the bilirubin level still remained elevated. He was then referred to the Gastroenterology Department. The results of diagnostic tests, clinical manifestation, imaging studies, liver biopsy and whole-exome sequencing all made contributions to our conclusion that GS played an important role in the elevation of bilirubin. Ultimately, his seizure was controlled by levetiracetam (500 mg per day) and he was advised to periodically undergo the liver function tests.